Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should Ortho Micronor be continued to postpone the periods?

Hi I am currently taking ortho micronor I started taking the pill on September 15 I have been taking them everyday at the same time. The day I started taking them I was starting my period, but when I started taking the pill it didn t come until a week later. I am currently still on its been about 6 days I have real bad cramping which I never experienced before. I m starting to worry will my period go away soon. I had a vacation coming up in November 22nd I don t want my period then. So should I continue these pills now or will my period go away soon or will it continue to be this long in the next couple months?
Tue, 26 Feb 2019
Report Abuse
General & Family Physician 's  Response
Hello,

It seems as a hormone insufficiency. Possibly you need to take primolut N to make it stop. Micronor is not enough to stop it. You may need to take other types of concentration pills.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I want to stopped my period from sept 25th thru oct 19th , I am supposed to start ortho micronor pill when my periods comes within the next...